# SDR SIMA20130403022

- Difficulty date: April 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 35,923 hours, 29,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT STRIPS NR 2 & 7 DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 & 7 DAMAGED EMERGENCY LIGHT STRIPS AND PLACED NR 1 AND 8 IN THE CORRECT POSITION IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK OF THE LIGHT STRIPS WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
